Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Endometrium is slightly thickened, fluid versus cyst. Is this normal?

Endometrium is slightly thickened since previous study, measuring 5.9 mm with trace fluid versus tiny cyst . Consider further gynecological evaluation. Is this dangerous? What will the Gino suggest? I had stage 0 decision, 4 years ago. I do not take tamoxifen , did full radiation , and am post menopausal. Should I be concerned?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hello, Good Day. Normally the post menopausal endometrium is atrophic and should measure within 4 mm in thickness. In your case it is mild increased in thickness. And the finding of trace fluid versus tiny cyst are both abnormal. Had you undergone transvaginal scan? That will show the picture more clearly. Anyway as you had some past history of disease, you should consult your gynaecologist with all your past medical documents and follow here advise. You should not delay this. All the best. take care.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor